MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PROFORE KIT LFF CASE 8; BANDAGE, ELASTIC

SMITH & NEPHEW MEDICAL LTD. PROFORE KIT LFF CASE 8; BANDAGE, ELASTIC
Model Number 66020626
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the 4th layer of profore was difficult to unwrap.Treatment was completed after a non-significant delay, with a back-up device.No patient complications reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.All supplied information has been reviewed and we have not been able to confirm the complaint.A documentation investigation has been conducted, confirming previous complaints of this nature, with corrective actions assigned, establishing an inadequate standard operating procedure as the root cause.A review of the device history confirmed that no manufacturing problems had been observed, the complained product was released prior to the initiation of the corrective action.The instructions for use contain comprehensive instructions on the safe operation and use of the device.The risk files mitigate the reported issue with no updates required.Smith and nephew can confirm the device was released according to specifications and continue to monitor for adverse trends relating to this product range.This investigation is now complete, with no additional corrective actions deemed necessary.

Brand Name
PROFORE KIT LFF CASE 8
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13585147
Report Number8043484-2022-00079
Device Sequence Number4409950
Product Code FQM
UDI-Device Identifier05031844013883
UDI-Public05031844013883
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2023
Device Model Number66020626
Device Catalogue Number66020626
Device Lot Number1244137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date02/28/2022
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown